Publications

Luca ESPOSITO Publications


2002
Articolo in rivista
Regularity results for minimizers of irregular integrals with (p,q) growth
FORUM MATHEMATICUM. Vol. 2. Pag.245-272
ISSN:0933-7741.
Esposito, Luca; Leonetti, F.; Mingione, G.
Codice identificativo ISI: WOS:000174150300004
Codice identificativo SCOPUS: 2-s2.0-0036102396
Show it in Product Database (IRIS)
2002
Articolo in rivista
Relaxation results for higher order integrals below the natural growth exponent
DIFFERENTIAL AND INTEGRAL EQUATIONS. Vol. 15, n. 6. Pag.671-696
ISSN:0893-4983.
Esposito, Luca; Mingione, G.
Show it in Product Database (IRIS)